HAND-FOOT SYNDROME Hand-Foot syndrome: Hand-Foot Syndrome, which is also known as Palmar-Plantar Erythrodysesthesia – PPE, is a side effect, which can occur with some chemotherapy. For example, Capecitabine (Xeloda®), 5-Fluorouracil (5FU), continuous-infusion of Doxorubicin, Liposomal Doxorubicin (Caelyx®), Sunitinib (Sutent®) and Sorafenib (Nexavar®) can cause this reaction in some patients. This syndrome is characterized by redness, […]
Hair Loss during chemotherapy: Not all chemotherapy drugs cause hair loss, but the ones that do are fairly predictable. If your doctor has told you to expect hair loss, this is what usually happens: One and a half weeks after your first treatment, your scalp may become tender. Some people don’t feel this at all, […]
Prochlorperazine (Compazine) may be prescribed to help with dizziness or vomiting due to chemotherapy treatment. https://raleighperio.com/order-doxycycline/ To learn more, click here.